# SDR AU001273

- Difficulty date: October 12, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Cessna 402C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 51420023
- Condition: Cracked
- Location: Nlg
- Part time: 11,790 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR DRAG BRACE CRACKED IN THE RADIUS OF THE ACTUATOR ATTACHMENT POINT. FOUND USING DYE PENETRANT INSPECTION IAW MEB91-11 AND CESSNA CAP 32-20-00.
